Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief

  • 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Extra Strength
  • 100 caplets per bottle
  • Excedrin is a registered trademark of GlaxoSmithKline Consumer Health
SKU: 868383_CS Categories: , ,

Description

Pain Relief McKesson Brand 250 mg – 250 mg – 65 mg Strength Acetaminophen / Aspirin / Caffeine Caplet 100 per Bottle

Need to purchase more than 100? Call us.

For Bulk Orders Please Contact Our Sales Department for Discounted Pricing!

 

Additional information

Dimensions 8 × 6.2 × 4 in